Local Fractional Sumudu Transform with Application to IVPs on Cantor Sets
H. M. Srivastava,
Alireza Khalili Golmankhaneh,
Dumitru Baleanu and
Xiao-Jun Yang
Abstract and Applied Analysis, 2014, vol. 2014, 1-7
Abstract:
Local fractional derivatives were investigated intensively during the last few years. The coupling method of Sumudu transform and local fractional calculus (called as the local fractional Sumudu transform) was suggested in this paper. The presented method is applied to find the nondifferentiable analytical solutions for initial value problems with local fractional derivative. The obtained results are given to show the advantages.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (7)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/620529.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/620529.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:620529
DOI: 10.1155/2014/620529
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().